Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/64252

Full metadata record
DC FieldValueLanguage
dc.contributor.authorGao, Yuefengpor
dc.contributor.authorChen, Jianlongpor
dc.contributor.authorPatrício, Pedropor
dc.contributor.authorWang, Dingguopor
dc.date.accessioned2020-03-05T09:17:32Z-
dc.date.available2020-03-05T09:17:32Z-
dc.date.issued2018-10-01-
dc.identifier.issn0081-6906por
dc.identifier.urihttp://hdl.handle.net/1822/64252-
dc.description.abstractThe notion of core inverse was introduced by Baksalary and Trenkler for a complex matrix of index 1. Recently, the notion of pseudo core inverse extended the notion of core inverse to an element of an arbitrary index in *-rings; meanwhile, it characterized the core-EP inverse introduced by Manjunatha Prasad and Mohana for complex matrices, in terms of three equations. Many works have been done on classical generalized inverses of companion matrices and Toeplitz matrices. In this paper, we discuss existence criteria and formulae of the pseudo core inverse of a companion matrix over a *-ring. A {1, 3}-inverse of a Toeplitz matrix plays an important role in that process.por
dc.description.sponsorship- This research is supported by the National Natural Science Foundation of China (No.11771076, No.11471186), the Scientific Innovation Research of College Graduates in Jiangsu Province (No.KYZZ16_0112).por
dc.language.isoengpor
dc.publisherAkadémiai Kiadópor
dc.rightsopenAccesspor
dc.subjectPseudo core inversepor
dc.subjectCore inversepor
dc.subjectCore-EP inversepor
dc.subjectCompanion matrixpor
dc.subjectToeplitz matrixpor
dc.titleThe pseudo core inverse of a companion matrixpor
dc.typearticle-
dc.peerreviewedyespor
dc.relation.publisherversionhttps://akademiai.com/doi/abs/10.1556/012.2018.55.3.1398por
oaire.citationStartPage407por
oaire.citationEndPage420por
oaire.citationIssue3por
oaire.citationVolume55por
dc.date.updated2020-03-03T11:18:13Z-
dc.identifier.essn1588-2896por
dc.identifier.doi10.1556/012.2018.55.3.1398por
dc.subject.fosCiências Naturais::Matemáticaspor
dc.subject.wosScience & Technology-
sdum.export.identifier5572-
sdum.journalStudia Scientiarum Mathematicarum Hungaricapor
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
P-core of Companion(2017-12-26).pdf430,85 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID